On the Christoffel-Minkowski problem of Firey’s p-sum



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Caffarelli, L.A., Friedman, A.: Convexity of solutions of some semilinear elliptic equations. Duke Math J. 52, 431-455 (1985)MathSciNetMATHGoogle Scholar
  2. 2.
    Caffarelli, L.A., Nirenberg, L., Spruck, J.: Nonlinear second order elliptic equations IV: Starshaped compact Weingarten hypersurfaces. In: Ohya, Y., Kasahare K., Shimakura, N. (eds) Current topics in partial differential equations, pp. 1-26. Kinokunize, Tokyo 1985Google Scholar
  3. 3.
    Cheng, S.Y., Yau, S.T.: On the regularity of the solutions of the n-dimensional Minkowski problem. CommPure Appl. Math. 64, 495-516 (1976)Google Scholar
  4. 4.
    Chou, K.S., Wang, X.J.: The L p-Minkowski problem and the Minkowski problem in centroaffine geometry. PreprintGoogle Scholar
  5. 5.
    Firey, W.J.: P-means of convex bodies. Math. Scand. 10, 17-27 (1962)MATHGoogle Scholar
  6. 6.
    Garding, L.: An inequality for hyperbolic polynomials. J. Math. Mech. 8, 957-965 (1959)MATHGoogle Scholar
  7. 7.
    Guan, P.F., Lin, C.S.: On equation \(det(u_{ij}+\delta_{ij}u)=u^p f\) on S n. preprint No 2000-7, NCTS in Tsing-Hua University, 2000Google Scholar
  8. 8.
    Guan, P.F., Ma, X.N.: Christoffel-Minkowski problem I: convexity of solutions of a hessian equation. Inven. Math. 151, 553-577 (2003)MathSciNetMATHGoogle Scholar
  9. 9.
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, 2nd edn. Grundlehren der Mathematischen Wissenschaften 224. Springer, Berlin Heidelberg New York 1983Google Scholar
  10. 10.
    Huisken, G., Sinestrari, C.: Convexity estimates for mean curvature flow and singularities of mean convex surfaces. Acta Math. 183, 45-70 (1999)MathSciNetMATHGoogle Scholar
  11. 11.
    Korevaar, N.J., Lewis, J.: Convex solutions of certain elliptic equations have constant rank hessians. Arch. Rational Mech. Anal. 91, 19-32 (1987)MathSciNetGoogle Scholar
  12. 12.
    Lieberman, G.M.: Second order parabolic differential equations. World Scientific Publishing Co, 1996Google Scholar
  13. 13.
    Lutwak, E.: The Brunn-Minkowski-Firey theory I: Mixed volumes and the Minkowski problem. J. Differential Geom. 38, 131-150 (1993)MathSciNetMATHGoogle Scholar
  14. 14.
    Lutwak, E.: The Brunn-Minkowski-Firey theory II: Affine and geominimal surface areas. Adv. in Math. 118, 244-294 (1996)CrossRefMathSciNetMATHGoogle Scholar
  15. 15.
    Lutwak, E., Oliker, V.: On the regularity of solutions to a generalization of the Minkowski problem. J. Differential Geom. 41, 227-246 (1995)MathSciNetMATHGoogle Scholar
  16. 16.
    Lutwak, E., Yang, D., Zhang, G.Y.: L p affine isoperimetric inequalities. J. Differential Geom. 56, 111-132 (2000)MathSciNetMATHGoogle Scholar
  17. 17.
    Pogorelov, A.V.: The Minkowski multidimensional problem. Wiley, New York 1978Google Scholar
  18. 18.
    Schneider, R.: Convex bodies: the Brunn-Minkowski theory. Cambridge University Press, Cambridge 1993Google Scholar
  19. 19.
    Urbas, J.: An expansion of convex hypersurfaces. J. Differential Geom. 33, 91-125 (1991)MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin/Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsSuzhou UniversitySuzhouChina
  2. 2.Department of MathematicsEast China Normal UniversityShanghaiChina
  3. 3.Department of MathematicsEast China Normal UniversityShanghaiChina

Personalised recommendations